# SDR DL76G071404

- Difficulty date: November 2, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 27,915 hours, 3,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Rows 3ab & 5ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AISLE EMERGENCY LIGHTS AT ROWS 3AB AND 5AB INOP.  RELAMPED SAME PER AMM.  OPS CKS GOOD.
